# SDR A6WA200840558

- Difficulty date: August 4, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 12,400 hours, 11,520 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DURING APPROACH.  FOUND REPEAT LT BPSU, FECU, WIRING FAULT CODES.  CONTINUITY RESISTANCE & MEGGER CHECKED LT BPSU WIRING.  NO FAULTS FOUND.  REPLACED FECU PER AMM CH 27-50.  OPS CHECK AND RIG CHECKS GOOD.
